EQUALINE ALLERGY TABLETS
Does not contain gluten. Diphenhydramine HCI 25 mg (Antihistamine). Relieves: Sneezing; itchy, watery eyes; runny nose; itchy throat. Compare to Benadryl Allergy Ultratab active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Benadryl Allergy Ultratab). Easy to swallow. 100% quality guaranteed. supervaluprivatebrands.com.